RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2006, Volume 12, Issue 6, Pages 115–135 (Mi fpm993)  

The method of integral equations for the mixed problem with the skew derivative for harmonic functions outside cuts in a plane

P. A. Krutitskiia, A. I. Sgibnevb

a M. V. Lomonosov Moscow State University, Faculty of Physics
b M. V. Lomonosov Moscow State University

Abstract: We consider the mixed problem for Laplace's equation outside cuts in a plane. The Dirichlet boundary condition is posed on one side of each cut, and the skew derivative condition is posed on the other side. This problem generalizes the mixed Dirichlet–Neumann problem. Using the method of potentials, this problem is reduced to a uniquely solvable Fredholm integral equation of the second kind.

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 151:1, 2710–2725

Bibliographic databases:

UDC: 517.958+517.968

Citation: P. A. Krutitskii, A. I. Sgibnev, “The method of integral equations for the mixed problem with the skew derivative for harmonic functions outside cuts in a plane”, Fundam. Prikl. Mat., 12:6 (2006), 115–135; J. Math. Sci., 151:1 (2008), 2710–2725

Citation in format AMSBIB
\Bibitem{KruSgi06}
\by P.~A.~Krutitskii, A.~I.~Sgibnev
\paper The method of integral equations for the mixed problem with the skew derivative for harmonic functions outside cuts in a~plane
\jour Fundam. Prikl. Mat.
\yr 2006
\vol 12
\issue 6
\pages 115--135
\mathnet{http://mi.mathnet.ru/fpm993}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2314135}
\zmath{https://zbmath.org/?q=an:1151.35327}
\elib{http://elibrary.ru/item.asp?id=11143811}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 151
\issue 1
\pages 2710--2725
\crossref{https://doi.org/10.1007/s10948-008-0168-8}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-42449145213}


Linking options:
  • http://mi.mathnet.ru/eng/fpm993
  • http://mi.mathnet.ru/eng/fpm/v12/i6/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:249
    Full text:90
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020